# SDR CALA2023020100294

- Difficulty date: February 1, 2023
- Submitted: February 1, 2023
- Operation: Air carrier
- Aircraft: N75853
- Make and model: Boeing 757*
- Aircraft serial: 32812
- Aircraft time: 61,484 hours, 20,134 cycles
- System (JASC): 7600 · Engine Controls
- Part: Control Box
- Part number: 44111115
- Part serial: 1544
- Condition: Unknown
- Location: Eng #1
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

LEFT THROTTLE STUCK AT 85 PERCENT N1 ON CLIMBOUT UPDATE PICS CREW REPORTS IFSD ON #1 ENGINE 20MINS PRIOR TO TOUCHDOWN. OIL FOUND SHIELD BROKEN OFF OF LOWER CONTROL BOX LINKAGE, R&R THE SAME. OPS CHECK NORMAL. NEEDS VISUAL WARNINGS. IDLE ENG RUN AND BVCU BITE CHECK. PARTS USED: 19-7611-9-0003,QTY :1. ACP ENGINE RUN RIG REF TASK 76-11-00-825-046-R00, VERIFIED 3 RIG PINS INSTALLED NOT GO OVER EGT START LIMITS, AS IT STABILIZED NORMALLY. ACCELERATION AND DECELERATION TEST REFERENCE: TASK 71-00-00-715-197-R03, TIME TESTS PASSED (ACCEL IS LESS THAN 5S & DECEL LESS THAN 10S). THRUST POWER RESPONDED ACCORDING THROUGHOUT ALL POWER SETTING.
